MathSciNet Relay Station
MathSciNet bibliographic data
MR688425 (84h:40004) 40C05
Mursaleen On some new invariant matrix methods of summability. Quart. J. Math. Oxford Ser. (2) 34 (1983), no. 133, 77–86.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement